... please help me with this major problem. It is causing me to be more depressed and anxious than ever. Thanks
Hi Daisy duke, this is a problem with many antidepressants, very common. There is one antidepressant that I know of that doesn't interfere with ones sex life and that is Wellbutrin. But, you may be on Cymbalta for something other than depression, is that so? Are you on it for Fibromyalgia or any other chronic pain situation?
If you add more info as to why you are taking it, how long you've been taking it, and any other side effects you've found, it would help other members answer your question.
I wish you the best,
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Dec 2010 • 2 answers
Posted 11 Feb 2012 • 4 answers
Posted 2 May 2013 • 3 answers
I TAKE. CYMBALTA 60mg FOR DEPRESSION ONCE A DAY AT BED TIME COULD THIS BE THE REASON I AM SO SLEEPY?
Posted 5 Mar 2014 • 2 answers
What I love about belviq is it started working on day one. By the end of week 4 I had lost 10lbs. I?
Posted 16 Nov 2014 • 1 answer